# SDR HEEA955208

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Part number: 071143100
- Condition: Defective
- Location: Vor
- Component: KA83
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSES SIGNAL INTERMITTENTLY.
